Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Homogeneity by isotopy


Author: Gene G. Garza
Journal: Proc. Amer. Math. Soc. 74 (1979), 379-380
MSC: Primary 57N45; Secondary 57M30
DOI: https://doi.org/10.1090/S0002-9939-1979-0524321-6
MathSciNet review: 524321
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Answered is a question asked by Daverman, Bull. Amer. Math. Soc. 84 (1978), 377-405. It is whether a 2-sphere $ \Sigma $ is tame if each isotopy on $ \Sigma $ extends to an isotopy of $ {E^3}$?


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57N45, 57M30

Retrieve articles in all journals with MSC: 57N45, 57M30


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1979-0524321-6
Keywords: Homogeneous by isotopy, tame
Article copyright: © Copyright 1979 American Mathematical Society

American Mathematical Society